# SDR SWAA2019050132176

- Difficulty date: April 17, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SHIELD CORRODED BETWEEN BS. 767 TO BS. 787+7, RBL 22.  REPAIRED SHIELD IAW DWG AND SRM.
